Estimation of asymptotic stability region and sliding domain of uncertain variable structure systems with bounded controllers

Kuo Kai Shyu, Shang Ru Chen

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

This work is concerned with the problem of estimating the asymptotic stability region and sliding domain of uncertain variable structure systems with bounded controllers. The properties of the decoupling theorem and strictly positive real function are used to incorporate with the Lyapunov stability to estimate the stability region and the attractive region of the sliding mode. It will be shown that the special state transformation used in previous work is no longer needed. Obviously, our result is directly related to the original system states.

Original languageEnglish
Pages (from-to)797-800
Number of pages4
JournalAutomatica
Volume32
Issue number5
DOIs
StatePublished - May 1996

Keywords

  • Bounded control
  • Stability domain
  • Variable structure systems

Fingerprint

Dive into the research topics of 'Estimation of asymptotic stability region and sliding domain of uncertain variable structure systems with bounded controllers'. Together they form a unique fingerprint.

Cite this